# SDR IPXA2019121650028

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32156
- Condition: Dented
- Location: Bs 225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEXTERNAL FUSELAGE SKIN STA 225 S-22L HAS DAMAGEREPAIR AT FUSELAGE SKIN P/N 141N3215-6 BETWEEN APPROX STA 223 TO STA 232 AND BETWEEN S-22L AND S-24L ACCOMPLISHED PER EA 757-5310-27-A2387 AND UPS EO NO B757-5300-74831-A THIS REPAIR IS TIME LIMITED TO 66900 TOTAL AIRCRAFT FLIGHT CYCLES PENDING STAGE 3 APPROVAL
